# SDR HEEA079644

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- Aircraft time: 21,585 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: 412050017135
- Condition: Torn
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOAT BAG TORN.
